# SDR DALA2024042204641

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 6,378 hours, 731 cycles
- System (JASC): 4500 · Central Maintenance Computer
- Part: Printer
- Part number: C31007AA02
- Part serial: C31007001654
- Condition: Failed
- Location: Cokcpit
- Part time: 9,850 hours, 1,143 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3420 - DIV - INTO KEF DUE TO ELECTRICAL BURNING SMELL IN FLIGHT DECK. CORRECTIVE ACTION: REPLACED ACARS PRINTER. OK FOR SERVICE. (5323135)
